CureZone   Log On   Join
Re: Nausea one month post-op
 
donna79 Views: 7,368
Published: 16 years ago
 
This is a reply to # 389,993

Re: Nausea one month post-op


You sound exactly like me. I am also 25 and was diagnosed with mild gastritis just before having my GB removed March 29. Dr.s did numerous tests (blood, ultrasound, barium swallow, hida scan, endoscopy)to find out what was causing my nausea. It finally came down to having my GB removed. It was inflammed and had some polyps(no stones). That did not solve the nausea. I am assuming that the gastritis is causing my nausea but it seems almost impossible to get rid of it! I have been on many meds most have horrible side effects that are worse then the nausea itself. The only one that agrees with me is Pariet(in Canada)--Aciphex in the US and it lessens the nausea but doesn't fully get rid of it. I have went from weighing almost 140 lbs to now weighing 112 lbs. Hopefully you get some helpful responses!

Donna
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.734 sec, (1)